# SDR DALA2025081206007

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 65,204 hours, 33,992 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB DUE TO ENG 1 & 2 BLEED STATUS FAULT AND A COND HOT AIR FAULT. NO BLEED INDICATIONS ON ECAM. CFDS FAILURE MESSAGE INDICATED NO DATA FROM ZONE TEMP CONTROL UNIT. REPLACED 8HK ZONE TEMP CONTROL.
